Volume 8, Issue 2
Two Parameter Iteration Methods for Coupled Sylvester Matrix Equations

Changqing Lv and Changfeng Ma

10.4208/eajam.181117.250118b

East Asian J. Appl. Math., 8 (2018), pp. 336-351.

Preview Full PDF BiBTex 12 1354
  • Abstract

We consider two parameter iteration methods for the coupled Sylvester matrix equations AX + Y B = E CX + Y D = F. Having established the convergence of the algorithms, we discuss the choice of optimal parameters. Numerical examples show the efficiency of the methods.

  • History

Published online: 2018-05

  • AMS Subject Headings

65F10, 15A24

  • Cited by